Marks caused by Warfarin??: I don't think I... - AF Association

AF Association
19,749 members24,135 posts

Marks caused by Warfarin??

Wightbaby
Wightbaby

I don't think I have posted about this before, but every now and then (for no reason that I can specify!) I get a mark somewhere on my forehead. It looks a cross between a large freckle and a mole, except its more red in colour than a freckle would be. It fades after a couple of days, so I am not unduly worried.

First time it happened I was quite alarmed, my GP said she didn't know what it was ( very re-assuring!!)....my, then, line manager (a nursing Sister) said I had probably had had "a little bleed",

Just wondered.....anyone else get anything like this??

5 Replies
oldestnewest

When on warfarin I used to get soething similar on my fingers. Looked like a small bruise would develop but disappeared within 24 hours. Like you I decided to ignore as it went so quickly

Wightbaby
Wightbaby
in reply to Bagrat

Thanks for replying.....

Due to lack of replies, I am assuming not many get this side effect!

Bagrat
Bagrat
in reply to Wightbaby

Im sure I remember a lady who got small spontaneous bruises on her fingers.

Hidden
Hidden

There's Achenbach syndrome which is very much like Bagrat's description but this is something that's usually on fingers. They are tiny, hot bruises which are sharply painful and soon spread out round the finger over the next few hours and go away.

Blood thinning meds like warfarin can cause free flowing blood which takes longer to coagulate the reason for warfARIN LOL JUST MEANS YOU NEED TO BE CAREFUL YOU COULD BLEED MORE EASILY FOR LONGER AND OF COURSE A BRUISE IS JUST A PRESSURE SPOT ........BRUISE EASIER

HOPE THAT CLARIFIES

You may also like...